... ciprofloxacin twice daily have had these symptoms four days since I seen doctor .doctor said I also had a prostate infection am I only being treated for the prostate infection and not the flu I also take 15 milligrams of warafin daily can anyone help I have tried taking 500 milligrams of tylenol every 6 hrs.works only for awhile then syptoms come back
Hi blackjackjay' Really the flu has to run it's course and the antibiotic is more for the prostate would be my best guess, You should keep taking it as prescribed until gone, And just treat the symptoms of the flu-like the Tylenol for the aching and fever and it well come back unless the fever breaks best to keep all wrapped up in blankets and try and sweat it out.IF your not sure there is always a doctor on call to check with or the E.R. room.Chuck1957
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 1 answer
Posted 19 Aug 2015 • 1 answer
Posted 2 Sep 2015 • 1 answer
Posted 10 Mar 2017 • 1 answer
If ciprofloxacin and ciprofloxacin are the same then what antibiotic is used for prostate infection?
Posted 15 Feb 2018 • 0 answers